Table of Contents


Rajinder Pal Kaur, Amit Sharma, Anuj Kumar Sharma
Dynamics of a nutrient-plankton model with delay and toxicity
J. Math. Comput. Sci., 11 (2021), 1076-1092
PDF

V. Vidyasagar, K. Madhulatha, B. Ravindra Reddy
Solving SPDDE using fourth order numerical method
J. Math. Comput. Sci., 11 (2021), 1093-1107
PDF

Qi Ma, Huaping Wang
The (normalized) Laplacian spectrum and related indexes of generalized quadrilateral graphs
J. Math. Comput. Sci., 11 (2021), 1108-1123
PDF

M. Ayaz Ahmad
The nuclear effect analysis in relativistic heavy ion collisions at BNL energies
J. Math. Comput. Sci., 11 (2021), 1124-1132
PDF

K. Chaithra, P. Shankaran
Further results on distance magic labeling of graphs
J. Math. Comput. Sci., 11 (2021), 1133-1144
PDF

Kusno -
On the modeling of developable Hermite patches
J. Math. Comput. Sci., 11 (2021), 1145-1165
PDF

J. Surendra, K. Rajyalakshmi, B.V. Apparao, G. Charankumar, Abhishek Dasore
Forecast and trend analysis of gold prices in India using auto regressive integrated moving average model
J. Math. Comput. Sci., 11 (2021), 1166-1175
PDF

Manoj Kumar, Preeti Bhardwaj
Coupled fixed point theorems for twisted (α,β)−ψ-expansive mappings
J. Math. Comput. Sci., 11 (2021), 1176-1192
PDF

Sunarsih -, Sutrisno -
Implementation of fuzzy optimization approach to facultative wastewater stabilization ponds problem considering fuzzy parameters
J. Math. Comput. Sci., 11 (2021), 1193-1205
PDF

Maushumi Mahanta, Sujan Sinha
Free convective MHD flow past a vertical plate through a porous medium with ramped wall temperature and concentration
J. Math. Comput. Sci., 11 (2021), 1206-1222
PDF

Sunil Dattatray Sadegaonkar, Rajkumar Namdevrao Ingle
Fractional order explicit finite difference scheme for time fractional radon diffusion equation in charcoal medium
J. Math. Comput. Sci., 11 (2021), 1223-1241
PDF

Ajimot Folasade Adebisi, Ohigweren Airenoni Uwaheren, Olusola Ezekiel Abolarin, Musiliu Tayo Raji, Joseph A. Adedeji, Olumuyiwa James Peter
Solution of typhoid fever model by Adomian decomposition method
J. Math. Comput. Sci., 11 (2021), 1242-1255
PDF

Abdelhadi Abta, Hamza Boutayeb, Sara Bidah, Omar Zakary, Mustapha Lhous, Mostafa Rachik
An automated optimal vaccination control with a multi-region SIR epidemic model
J. Math. Comput. Sci., 11 (2021), 1256-1285
PDF

Aarju -, Pawan Kumar, Balbir Singh
Weakly commuting mappings and its variants for generalized ψ-weak contraction
J. Math. Comput. Sci., 11 (2021), 1286-1304
PDF

Neelam Yadav, Piyush Kumar Tripathi, Sajjan Lal Maurya
Fixed-point theorems in intuitionistic fuzzy metric space
J. Math. Comput. Sci., 11 (2021), 1305-1311
PDF

M. Subbulakshmi, I. Valliammal
Decomposition of generalized Petersen graphs into claws, cycles and paths
J. Math. Comput. Sci., 11 (2021), 1312-1322
PDF

Sushil Kumar, Rajendra Prasad, Sandeep Kumar Verma
Conformal semi-slant submersions from cosymplectic manifolds
J. Math. Comput. Sci., 11 (2021), 1323-1354
PDF

Parthajit Bhowal
Spectrum and energies of a graph
J. Math. Comput. Sci., 11 (2021), 1355-1363
PDF

Pradeep Maan, Amit Sehgal, Archana Malik
Number of irreducible factors and degree in divisor graph of Zp[x,n]
J. Math. Comput. Sci., 11 (2021), 1364-1380
PDF

K. Krishnan, Doddala Sunitha
Dynamic analysis of humoral immunity HIV for both virus-to-cell and cell-to-cell transmissions with RTI
J. Math. Comput. Sci., 11 (2021), 1381-1399
PDF

William Atokolo, Remigius Okeke Aja, David Omale, Bashir Sezuo Tenuche, Godwin Christopher Ezike Mbah
Numerical solution of the sterile insect technology model for the control of zika virus vector population
J. Math. Comput. Sci., 11 (2021), 1400-1412
PDF

M. Jeyaraman, L. Sahaya Amalraj, V. Ananthaswamy
A mathematical study on entropy analysis in MHD forced convective flow through a circular channel
J. Math. Comput. Sci., 11 (2021), 1413-1436
PDF

St. Timothy Kom, O. Ratnabala Devi, Th. Rojita Chanu
A note on constacyclic codes over the ring z_3[u, v]/<u^2 −u, v^2, uv, vu>
J. Math. Comput. Sci., 11 (2021), 1437-1454
PDF

Abdelhafid Modabish, Abdu Alameri, Mohammed S. Gumaan, Mohammed Alsharafi
The second Hyper-Zagreb index of graph operations
J. Math. Comput. Sci., 11 (2021), 1455-1469
PDF

I. M. Esuabana, S. E. Ekoro, B. O. Ojo, U. A. Abasiekwere
Adam’s block with first and second derivative future points for initial value problems in ordinary differential equations
J. Math. Comput. Sci., 11 (2021), 1470-1485
PDF

A. O. Akindele, A. W. Ogunsola
A study of non-isothermal permeable flow of nano-fluids in a stretchable rotating disk system
J. Math. Comput. Sci., 11 (2021), 1486-1498
PDF

A.N.M. Rezaul Karim
A new computational approach on signal propagation inside the cochlea
J. Math. Comput. Sci., 11 (2021), 1499-1527
PDF

Ankur Sharmah, Debajit Hazarika
On some properties of I^K-convergence
J. Math. Comput. Sci., 11 (2021), 1528-1534
PDF

Belkis Aouri, Said Mazouzi
On generalized singular fractional differential initial value problems
J. Math. Comput. Sci., 11 (2021), 1535-1556
PDF

N. A. Hoshan, Y. A. Al-Jarrah, E. B. Lin
Numerical solution of a Fredholm integral equation of the second kind involving some dual series equations
J. Math. Comput. Sci., 11 (2021), 1557-1569
PDF

E. U. Agom, F. O. Ogunfiditimi, E. V. Bassey
Analytical solution of nonlinear Klein-Gordon equations with cubic nonlinearity by extended Adomian decomposition method
J. Math. Comput. Sci., 11 (2021), 1570-1583
PDF

M. R. Singh, Thangjam Bimol Singh
Some fixed point theorems for α-admissible mappings in Sb-metric spaces
J. Math. Comput. Sci., 11 (2021), 1584-1600
PDF

Amine Alabkari, Ahmed Kourrad, Khalid Adnaoui, Adil El Alami Laaroussi, Naima Soukher, Abdelkarim Bennar
Control of a reaction-diffusion system: application on a SEIR epidemic mode
J. Math. Comput. Sci., 11 (2021), 1601-1628
PDF

Mohamed Bezziou, Zoubir Dahmani, Iqbal Jebril, Mohamed Kaid
Caputo-Hadamard approach applications: solvability for an integro-differential problem of Lane and Emden type
J. Math. Comput. Sci., 11 (2021), 1629-1649
PDF

Mamta Kapoor, Varun Joshi
Numerical approximation of 1D and 2D reaction diffusion system with modified cubic UAH tension B-spline DQM
J. Math. Comput. Sci., 11 (2021), 1650-1667
PDF

Manoj Kumar, Deepika -
Common fixed point theorems in KM and GV-fuzzy metric spaces
J. Math. Comput. Sci., 11 (2021), 1668-1675
PDF

A.A. Bhange, H.R. Bhapkar
PCCP of wheel graph family with null, chain, fan and cycle graph
J. Math. Comput. Sci., 11 (2021), 1676-1686
PDF

Nibedita Mahanta, Ruma Talukdar
Forecasting of electricity consumption in assam by using mathematical and time series models and comparison of their predictive performances
J. Math. Comput. Sci., 11 (2021), 1687-1703
PDF

Rafik Belhadef, Henri-Alex Esbelin
Periodicity of p-adic expansion of rational number
J. Math. Comput. Sci., 11 (2021), 1704-1713
PDF

Tatik Widiharih, Mustafid -, Alan Prahutama, Sudarno -
Nonminimally supported design for three parameters generalized exponential model
J. Math. Comput. Sci., 11 (2021), 1714-1727
PDF

J. Anne Mary Leema, V.M. Arul Flower Mary, P. Titus
The edge geodetic vertex covering number of a graph
J. Math. Comput. Sci., 11 (2021), 1728-1742
PDF

J. Veninstine Vivik, P. Xavier
Equitable coloring by spectral clustering in the distributed web networks
J. Math. Comput. Sci., 11 (2021), 1743-1752
PDF

S. Menaka, R. S. Manikandan
The hyper Zagreb index of some product graphs
J. Math. Comput. Sci., 11 (2021), 1753-1766
PDF

Sanjeev Gupta, Manoj Singh
Generalized monotone mapping and resolvent equation technique with an application
J. Math. Comput. Sci., 11 (2021), 1767-1783
PDF

Pulkit Kumar Nadian, Rimple Pundir, Sudhir Kumar Pundir
Study of double-diffusive convection in a rotating couple-stress ferromagnetic fluid in the presence of varying gravitational field and horizontal magnetic field saturating in a porous medium
J. Math. Comput. Sci., 11 (2021), 1784-1809
PDF

K.P. Premodkumar, Charles Dominic, Baby Chacko
Graphs with large diameter and their two distance forcing number
J. Math. Comput. Sci., 11 (2021), 1810-1837
PDF

G. Seeniraj, R. Jayaraman, D. Moganraj
Steady state analysis of queueing system with random vacation subject to supplementary variable method
J. Math. Comput. Sci., 11 (2021), 1838-1848
PDF

B. Komala Durga, E. Chandrasekaran
Optimal ordering policy for substitutable and complementary products under quadratic demand
J. Math. Comput. Sci., 11 (2021), 1849-1867
PDF

G. Helen Rajapushpam, P. Sivagami, G. Hari Siva Annam
Some new operators on µIg-closed sets in GITS
J. Math. Comput. Sci., 11 (2021), 1868-1887
PDF

Abdul Hoyyi, Dedi Rosadi, Abdurakhman -
Daily stock prices prediction using variance gamma model
J. Math. Comput. Sci., 11 (2021), 1888-1903
PDF

B. S. Veena, Arundhati Warke
Effect of externally applied transverse magnetic field on blood flow in tapered stenosed artery: by Frobenius method
J. Math. Comput. Sci., 11 (2021), 1904-1921
PDF

Rajesh Kumar, Sanjay Kumar
Fixed points for weak contraction involving cubic terms of distance function
J. Math. Comput. Sci., 11 (2021), 1922-1954
PDF

K. Janaki, R. Arulprakasam, V.R. Dare
Generalized Parikh matrices of picture array
J. Math. Comput. Sci., 11 (2021), 1955-1969
PDF

A. Hari Ganesh, M. Suresh
On solving interval data based assignment problem under fuzzy environment
J. Math. Comput. Sci., 11 (2021), 1970-1996
PDF

S.V. Shwetha, L. Dharmanna, Basavaraj S. Anami
Novel feature set for automatic assessment and classification of breast tumor through back propagation artificial neural network
J. Math. Comput. Sci., 11 (2021), 1997-2014
PDF

K. Lakshmi, B. Mahaboob, M. Rajaiah, C. Narayana
Ordinary least squares estimation of parameters of linear model
J. Math. Comput. Sci., 11 (2021), 2015-2030
PDF

T. Vinitha, T.P. Johnson
Semi p-correspondent topologies and nowhere p dense sets
J. Math. Comput. Sci., 11 (2021), 2031-2046
PDF

Patchara Muangkarn, Cholatis Suanoom, Ponchita Pengyim, Aiyared Iampan
fq-Derivations of b-algebras
J. Math. Comput. Sci., 11 (2021), 2047-2057
PDF

Wael Mustafa
Hybridization of particle swarm optimization and simulated annealing for maximum partition problem
J. Math. Comput. Sci., 11 (2021), 2058-2074
PDF

Satyendra Pratap Singh, Punit Kumar Singh, Virendra Nath Pathak
A note on concircular curvature tensor in Lorentzian almost para-contact geometry
J. Math. Comput. Sci., 11 (2021), 2075-2091
PDF

P. J. Parashar, N. Ahmed
Rotating MHD convective heat and mass transfer flow with ramped temperature and concentration under the effects of radiation, chemical reaction and Hall current
J. Math. Comput. Sci., 11 (2021), 2092-2111
PDF

S. Priyadarshini
Generalization of anti P-fuzzy group with anti P-fuzzy algebra from the algebra A
J. Math. Comput. Sci., 11 (2021), 2112-2122
PDF

Dhananjay Singh, Surya Deo Choudhary, B. Mohapatra
Design of rectangular C-slot patch antenna at 2.95 GHz and 4.32 GHz for next generation network
J. Math. Comput. Sci., 11 (2021), 2123-2135
PDF

Tarno -, Di Asih I Maruddani, Rita Rahmawati, Abdul Hoyyi, Trimono -, Munawar -
ARMA-GARCH model for value-at-risk (VaR) prediction on stocks of PT. Astra Agro Lestari.Tbk
J. Math. Comput. Sci., 11 (2021), 2136-2152
PDF

Sara Bidah, Mustapha Lhous, Hamza Boutayeb, Omar zakary, Mostafa Rachik
Optimal neighboring infection control strategy on a multi-regions-based SIR epidemic model
J. Math. Comput. Sci., 11 (2021), 2153-2173
PDF

Yousef Al-Jarrah
Applications of framelets for solving third kind integral- integral equations
J. Math. Comput. Sci., 11 (2021), 2174-2192
PDF

Anang Kurnia, Bagus Sartono, Muhammad Arna Ramadhan, Septian Rahardiantoro, Yusma Yanti
Stacking method for determining weights in partial least squares model averaging
J. Math. Comput. Sci., 11 (2021), 2193-2203
PDF

Yahya Qaid Hasan, Nuha Mohammed Dabwan, Somaia Ali Alaqel, Sumayah Ghaleb Othman, Zainab Ali Al-Rabahi
Using Adomian decomposition method for solving systems of second order ordinary differential equations
J. Math. Comput. Sci., 11 (2021), 2204-2217
PDF

S. Amaladevi, Grasha Jacob
Integral correlation based optimal SD-OCT slice selection and pathology classification using handcraft and deep features
J. Math. Comput. Sci., 11 (2021), 2218-2231
PDF

M. M. El-Sharkasy, M. S. Badr
On difference open multisets in M-topological spaces
J. Math. Comput. Sci., 11 (2021), 2232-2241
PDF

Ifra Masroor, Muhammad Abrar, Rooha Masroor
Customized food and restaurant expanding fuzzy logic
J. Math. Comput. Sci., 11 (2021), 2242-2262
PDF

Mir Hashim Rasool, M. Ayaz Ahmad, Shafiq Ahmad
Signature of intermittency during emission of target associated particles in heavy ion collisions at SPS energies
J. Math. Comput. Sci., 11 (2021), 2263-2279
PDF

S. Vijay, G.J. Manjula
Randic type SDI energy of graph
J. Math. Comput. Sci., 11 (2021), 2280-2286
PDF

T. Anitha, V. Amarendra Babu, G. Bhanu Vinolia
Nw–filters of lattice Wajsberg algebras
J. Math. Comput. Sci., 11 (2021), 2287-2300
PDF

Kailash Chandra Nayak, Jibendu Kumar Mantri, Monalisha Pattnaik
Multi-stage, multi-product and multi-period milk supply chain network design: a case of coastal region of Odisha
J. Math. Comput. Sci., 11 (2021), 2301-2340
PDF

P. Chiranjeevi, B. Re. Victor Babu
Second order rotatable designs of second type using balanced incomplete block designs
J. Math. Comput. Sci., 11 (2021), 2341-2361
PDF

Atowar Ul Islam, Sankar Haloi
Construction of different peculiar structures of 4-regular planar graph with odd regions and even regions and its application
J. Math. Comput. Sci., 11 (2021), 2362-2376
PDF

S. S. Shukla, Shivam Omar
Screen Cauchy Riemann lightlike submersions
J. Math. Comput. Sci., 11 (2021), 2377-2402
PDF

Anu Sirohi, Praveen Kumar Poonia, Dhruv Raghav
Reliability analysis of a complex repairable system in series configuration with switch and catastrophic failure using copula repair
J. Math. Comput. Sci., 11 (2021), 2403-2425
PDF

Pinky -, T.P. Johnson
On completely homogeneous L-topological spaces
J. Math. Comput. Sci., 11 (2021), 2426-2438
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS